| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Post Lyme Syndrome
Post Lyme Syndrome
[ Back to Messages
Posted by Kathy
on December 29, 1999 at 13:22:06:
This is my first time to visit this message board. Three years ago I was diagnosed with Lyme disease & received 13 months of continuous treatment with antibiotics. During the last two years I have had periods of nausea, always preceded by vibrating sensations in my head. There is no pain and no sound ,but vibrations seem like small electrical shocks. They are followed by nausea, fatigue & sometimes by vomiting. Aches in my elbows come & go.
A thorough physical exam & a MRIshow no other health problems. Could these symptoms be accounted for by post lyme syndrome? During the height of my disease nausea & fatigue were my major complaints.
Any information or research resources anyone has would be most appreciated. My doctor was progressive in diagnosing and treating my disease ( western blot was difinitive) but seems unwilling to believe these remaining symptoms are related to the lyme after 13 months on antibiotics.
Thank you for your assistance.
All times are GMT -7. The time now is 06:32 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!